# SDR AALA20100415TUL01

- Difficulty date: April 15, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N7542A
- Make and model: Doug DC-9-82
- Aircraft serial: 49996
- Aircraft time: 56,671 hours, 29,034 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB STRAP ON DOOR CUTOUT BEAM WEB STATION 1174 IS CORRODED.  INSTALLED NEW WEB STRAP ON DOOR CUTOUT BEAM WEB STATION 1174 LONGERON 29 RIGHT TO LONGERON 28 RIGHT PER SRM 51-30-00.
